# SDR ALGA10150990546

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N193AL
- Make and model: Bell 206L-4
- Aircraft serial: 52344
- Engine: Allsn 250C30P
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23066675
- Condition: Mismanufactured
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, X
- Precautionary procedure: E

## Discrepancy

ENGINE FLAME OUT ON TEST CELL ON NUMEROUS RUNS.  SOLVED FLAME OUT PROBLEM BY REPLACING LINER.
